MAUDE Adverse Event Report: CAREFUSION, INC 1 ML BD SLIP TIP SYRINGE WITH ATTACHED NEEDLE; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC 1 ML BD SLIP TIP SYRINGE WITH ATTACHED NEEDLE; ANESTHESIA CONDUCTION KIT
Catalog Number 405672
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The reported lot# 001273494 was not found for the catalog number.Device expiration date: unknown.Device manufacture date: unknown.Investigation summary: bd was unable to perform a thorough investigation as no sample, lot, or batch number were provided.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Dhr could not be performed as the lot# given is not a valid lot#.
 
Event or Problem Description
It was reported that a drug potency issue occurred with a tray spn whit25g3.5 l/b-d/e blue drape.The following information was provided by the initial reporter, "it was brought to my attention that anesthesia is having trouble with the bupivacaine not working in the spinal trays ref: 405672, lot # 001273494, exp: 2020-09-30.They have been pulling bupivacaine from the pyxis since they have had so many failed spinals from this lot.".

Brand Name
1 ML BD SLIP TIP SYRINGE WITH ATTACHED NEEDLE
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key9145020
Report Number1625685-2019-00117
Device Sequence Number16631935
Product Code CAZ
UDI-Device Identifier00382904056728
UDI-Public00382904056728
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number405672
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2019
Initial Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;